A method for solving fuzzy Fredholm integral equations of the second kind.
International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 2, p. 149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
26E50, 45B05, 65R20
Keywords: fuzzy Fredholm integral equation, fuzzy derivative, fuzzy integral, fuzzy number, trapezoidal rule, algorithm, numerical examples
Keywords: fuzzy Fredholm integral equation, fuzzy derivative, fuzzy integral, fuzzy number, trapezoidal rule, algorithm, numerical examples
@article{IJOPCM_2008__1_2_223858,
author = {Barkhordary, M. and Kiani, N.A. and Bozorgmanesh, A.R.},
title = {A method for solving fuzzy {Fredholm} integral equations of the second kind.},
journal = {International journal of open problems in computer science and mathematics},
pages = {149},
year = {2008},
volume = {1},
number = {2},
zbl = {1207.65154},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223858/}
}
TY - JOUR AU - Barkhordary, M. AU - Kiani, N.A. AU - Bozorgmanesh, A.R. TI - A method for solving fuzzy Fredholm integral equations of the second kind. JO - International journal of open problems in computer science and mathematics PY - 2008 SP - 149 VL - 1 IS - 2 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223858/ LA - en ID - IJOPCM_2008__1_2_223858 ER -
%0 Journal Article %A Barkhordary, M. %A Kiani, N.A. %A Bozorgmanesh, A.R. %T A method for solving fuzzy Fredholm integral equations of the second kind. %J International journal of open problems in computer science and mathematics %D 2008 %P 149 %V 1 %N 2 %U http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223858/ %G en %F IJOPCM_2008__1_2_223858
Barkhordary, M.; Kiani, N.A.; Bozorgmanesh, A.R. A method for solving fuzzy Fredholm integral equations of the second kind.. International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 2, p. 149. http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_2_223858/